Alert archive / Minnesota / Tornado Warnings in 2019

Tornado Warning 7, NWS Duluth, MN

July 17, 2019Koochiching County, Minnesota

NWS Duluth, MN issued this tornado warning at Jul 17, 2019, 7:07 PM CDT for Koochiching County, Minnesota. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 17, 2019, 7:07 PM CDT (00:07 UTC)
Expired
Jul 17, 2019, 7:30 PM CDT
In force
23 min
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

County Koochiching County, MN

The radar

The Duluth radar (KDLH), 204 km from the middle of the area, began a volume at 00:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 17, 5:06 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 0.1 hours before the alert went out and 5 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2019-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1525 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2019-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 216 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1525 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
757 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
216 m²/s²
0-3 km storm-relative helicity
284 m²/s²
Significant tornado parameter
2.4
Supercell composite
12.5

Open this sounding in Storm Lab

The text

As transmitted.

925 
WFUS53 KDLH 180007
TORDLH
MNC071-180030-
/O.NEW.KDLH.TO.W.0007.190718T0007Z-190718T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Duluth MN
707 PM CDT Wed Jul 17 2019

The National Weather Service in Duluth MN has issued a

* Tornado Warning for...
  Northeastern Koochiching County in north central Minnesota...

* Until 730 PM CDT.
    
* At 706 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Littlefork, or 12 miles south of International
  Falls, moving northeast at 25 mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur. Tree 
           damage is likely.

* Locations impacted include...
  Littlefork, Rainy Lake West, Kabetogama Lake, Island View,
  Ericksburg, and Ray.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4862 9318 4863 9309 4834 9309 4834 9355
      4842 9360 4864 9322 4864 9320
TIME...MOT...LOC 0006Z 241DEG 22KT 4841 9346 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

Moore
1 follow-up statement
547 
WWUS53 KDLH 180022
SVSDLH

Severe Weather Statement
National Weather Service Duluth MN
722 PM CDT Wed Jul 17 2019

MNC071-180030-
/O.CON.KDLH.TO.W.0007.000000T0000Z-190718T0030Z/
Koochiching MN-
722 PM CDT Wed Jul 17 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR EAST
CENTRAL KOOCHICHING COUNTY...
    
At 721 PM CDT, a severe thunderstorm capable of producing a tornado
was located 9 miles south of International Falls, moving northeast at
25 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur. Tree damage is 
         likely.

Locations impacted include...
Rainy Lake West, Kabetogama Lake, Ray, and Ericksburg. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4838 9342 4847 9349 4863 9309 4839 9309
TIME...MOT...LOC 0021Z 241DEG 22KT 4846 9333 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

Moore

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this tornado warning went out at Jul 17, 6:53 PM CDT, 14 minutes earlier.

Area forecast discussion, Jul 17, 6:53 PM CDT, 14 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
653 PM CDT Wed Jul 17 2019

.UPDATE...
Issued at 653 PM CDT Wed Jul 17 2019

Updated for the 00Z aviation discussion.

&&

.SHORT TERM...(This evening through Thursday)
Issued at 416 PM CDT Wed Jul 17 2019

Two rounds of showers and storms today, with a low threat for severe
storms and a conditional threat for heavy rain/flash flooding. Hot
and humid again on Thursday with a low chance for a few isolated
storms.

On the synoptic scale a mid/upper level shortwave ridge is over the
Upper Midwest and Upper Great Lakes while a weak mid/upper level
shortwave moves across central Manitoba with at least a weak
reflection of the trough axis south across western Minnesota. There
is enhanced area of southwest winds at mid to upper levels with
speeds around 50 knots at 500mb and and a 70 to 80 knot jet around
300/200mb over the Northland this evening. At low levels a weak
surface low is over central Manitoba with a broad warm frontal zone
extending south across western/central Minnesota. To the south, an
east-west oriented warm front marks the boundary between the already
humid air up north and the very rich gulf moisture enhanced airmass
across the Southern and Mid-Mississippi River Valley where
precipitable water values approach two inches.

Late this morning through the early after a line of showers and
storms associated with the north-south oriented warm front will
continue eastward into northeast Minnesota, with a general weakening
trend as the front rotates a bit to become more northwest-to-
southeast oriented and lifts towards northwest Ontario. It will
essentially be exiting the area of greatest instability, with
easterly flow present across northeast Minnesota and adjacent areas
of northwest Ontario aiding in stabilizing the low level air due to
influence from Lake Superior. This area of precipitation will also
lead to overcast skies for much of the Northland today, which will
cause highs not to be as warm as past days, only in the upper 70s in
northeast Minnesota to the low 80s in northwest Wisconsin.

Late this afternoon and into tonight there is a chance for scattered
to widespread storms across east-central Minnesota into northwest
Wisconsin, but confidence is low in whether or not storms end up
forming this far north or if convection across central/southern MN
ends up developing and limiting the instability for storms to
develop this far north. There are a few possible scenarios for how
storms might evolve today (including the possibility that there
could be few to no storms), but in general there should be enough
instability combined with surface heating behind this morning's
storm (based on clouds clearing out on visible satellite) to cause a
few diurnally driving storms to develop in west-central Minnesota
this afternoon and track east towards central Minnesota (Brainerd
Lakes region). There is also a possibility for storms to develop
further north and cause another round of storms to impact areas
north of the Iron Range into the Minnesota Arrowhead this
afternoon/early evening, but this possibility seems low given the
low level stability driven by the easterly lake-influenced winds
across the Arrowhead today. Still, a few elevated isolated storms
are at least possible. As any thunderstorms evolve into the evening
hours they will track east-southeast along the instability gradient.
With strong mid/upper level winds and at least 1500 to 2000 j/kg
MUCAPE will be more than sufficient for a few strong to near severe
thunderstorms developing, with the greatest threat for hail/damaging
winds occurring with storms in the late afternoon early evening.
Storm motions should be fairly progressive, but with along-frontal
motion and precipitable water values near two inches, very heavy
rainfall rates are likely which could lead lead to at least
localized flooding. The flood threat is certainly conditional on
storms actually developing, but there do seem to be strong signals
from even non-CAMs on the potential for very heavy rain rates, and
flash flooding will likely be the primary concern with these storms
for east-central MN into northwest Wisconsin.

Late tonight storms exit to the south and large-scale subsidence
leads to clearing skies. Some fog is possible overnight, with lows
in the 60s, except across the MN Arrowhead where lows will fall into
the mid 50s.

Without a strong cold front to clear out the low level moisture,
Thursday will another humid day with dew points in the 60s. South to
southwesterly flow develops at low levels bringing a return of well
above normal temperatures with highs in the mid to even upper 80s,
warmest across northwest Wisconsin. Skies should be mostly sunny,
with residual low/mid level moisture causing diurnally driven cu to
develop in some areas during the afternoon. There is a chance for
isolated showers and storms in the afternoon as well, and while
storms will be more of the isolated variety given the convective
inhibition (CIN) expected to be present, 1000 to 2000 j/kg SBCAPE
and 40 to 50 knots of deep layer shear (mainly in the form of
unidirectional speed shear) could lead to a strong to severe storm
or two, with a threat for large hail and damaging winds. Given the
conditional nature and likely isolated areal coverage of storms, the
severe weather risk is just marginal at this time but could
certainly be increased based on how storms evolve today/tonight.

.LONG TERM...(Thursday night through Wednesday)
Issued at 416 PM CDT Wed Jul 17 2019

Much the same story as the past several shifts. Very warm
conditions are expected for Friday with highs in the upper 70s
along the North Shore to the upper 80s and low 90s from Pine
County east into northwest Wisconsin. Heat indices will be in the
90 to 100 degree range in northwest Wisconsin. As mentioned
yesterday, there are some concerns regarding the ability to warm
the surface with a baroclinic zone south of the forecast area
Showers and storms may bubble and burble along the boundary.
Clouds and precipitation chances would work to keep the
temperatures and heat indices cooler. However, if storms are
inhibited or develop late afternoon, these very warm conditions
will likely be realized. A more zonal flow pattern develops for
Saturday and Sunday. A few scattered thunderstorms are possible
Saturday night and Sunday. Temperatures will generally trend
cooler with highs in the upper 70s to low 80s. A slight bit
cooler for Sunday due to cloud cover and showers with highs
middle to upper 80s.

Northwesterly flow pattern develops for early next week as a high
amplitude upper ridge builds over the Rockies. Storms chances
return to the picture for Tuesday and Tuesday night.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 653 PM CDT Wed Jul 17 2019

Storms have developed around KINL as of issuance time, and should
continue for another hour or two, and also spread to also affect
KHIB until 06z. Am most confident in these two sites, but KDLH and
KBRD may also experience storms an have included some -SHRA groups
and VCTS for both sites. There is a fair amount of uncertainty as
to timing and location of storms for the next 6 to 12 hours, but
should be followed by a period of MVFR ceilings/visibilities in
showers before moving out of the area. Sites that clear before 06z
may experience fog, and have included some MVFR visibilities in
the 09z-12z time range. After 12z all sites should return to VFR.

&&

.MARINE...
Issued at 416 PM CDT Wed Jul 17 2019

Northeast winds will continue into this evening and will be
strongest in the southwest arm of Lake Superior where sustained
winds of 15 to 20 knots are expected with gusts a few knots
higher yet again. Small Craft Advisory will remain in effect.
Thunderstorms are possible late this evening and overnight, which
may create wind gusts of 35 to 45 knots. Winds veer southwesterly
for Thursday with sustained winds of 5 to 15 knots.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  62  84  65  85 /  80  10  10  30
INL  62  83  60  80 /  60  30  30  10
BRD  67  86  68  85 /  80  10  20  20
HYR  68  86  66  90 /  90  30  20  30
ASX  64  87  66  89 /  90  30  10  30

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
WI...Beach Hazards Statement until 9 PM CDT this evening for WIZ001.

MN...Beach Hazards Statement until 9 PM CDT this evening for MNZ037.

LS...Small Craft Advisory until 10 PM CDT this evening for LSZ143>146.

&&

UPDATE...LE
SHORT TERM...JJM
LONG TERM...Huyck
AVIATION...LE
MARINE...JJM
Hazardous weather outlook, Jul 17, 4:18 PM CDT, 2 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Duluth MN
418 PM CDT Wed Jul 17 2019

MNZ037-WIZ001-182130-
Carlton/South St. Louis-Douglas-
418 PM CDT Wed Jul 17 2019

This Hazardous Weather Outlook is for portions of northeast
Minnesota and northwest Wisconsin.

.DAY ONE...This afternoon and Tonight

Strong northeast winds will increase the threat of rip currents
today through this evening for areas near the Twin Ports,
including the beaches of Duluth and Superior. A Beach Hazards
Statement has been issued for these areas.

There is a chance for strong to severe thunderstorms across
northeast Minnesota and across northwest Wisconsin late this
afternoon into this evening. If storms develop, some will be
capable of producing large hail and damaging winds. A tornado
cannot be ruled out either, especially across north-central
Minnesota. Storms will also produce heavy rainfall rates,
especially as they move across east- central Minnesota into
northwest Wisconsin tonight, which may lead to flash flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Several rounds of thunderstorms are possible Friday through
Monday. Warm and humid conditions will continue Friday with heat
indices in the 90 to 100 degree range. Thunderstorm chances, both
in the Northland and in areas to our southwest and south, may
limit the heating Friday.

.SPOTTER INFORMATION STATEMENT...

Skywarn spotters may be needed today and tonight.

MNZ010>012-018>021-025-026-033>036-038-WIZ002>004-006>009-182130-
Koochiching-North St. Louis-Northern Cook/Northern Lake-
North Itasca-Central St. Louis-Southern Lake/North Shore-
Southern Cook/North Shore-North Cass-South Itasca-South Cass-
Crow Wing-Northern Aitkin-South Aitkin-Pine-Bayfield-Ashland-Iron-
Burnett-Washburn-Sawyer-Price-
418 PM CDT Wed Jul 17 2019

This Hazardous Weather Outlook is for portions of northeast
Minnesota and northwest Wisconsin.

.DAY ONE...This afternoon and Tonight

There is a chance for strong to severe thunderstorms across
northeast Minnesota and across northwest Wisconsin late this
afternoon into this evening. If storms develop, some will be
capable of producing large hail and damaging winds. A tornado
cannot be ruled out either, especially across north-central
Minnesota. Storms will also produce heavy rainfall rates,
especially as they move across east-central Minnesota into
northwest Wisconsin tonight, which may lead to flash flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Several rounds of thunderstorms are possible Friday through
Monday. Warm and humid conditions will continue Friday with heat
indices in the 90 to 100 degree range. Thunderstorm chances, both
in the Northland and in areas to our southwest and south, may
limit the heating Friday.

.SPOTTER INFORMATION STATEMENT...

Skywarn spotters may be needed today and tonight.

LSZ121-140>148-182130-
Bayfield to Oak Point WI-Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
418 PM CDT Wed Jul 17 2019

This Hazardous Weather Outlook is for portions of the Nearshore
waters of western Lake Superior.

.DAY ONE...This afternoon and Tonight

Small Craft Advisory continues into this evening. Strong to
severe thunderstorms are possible late this evening and overnight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Several additional rounds of thunderstorms are possible Friday
through Sunday evening.

JJM/Huyck

More information may be obtained at the following web address:
http://www.weather.gov/duluth (all lower case)

In the hours before

Special weather statement, Jul 17, 5:03 PM CDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Duluth MN
503 PM CDT Wed Jul 17 2019

MNZ010-018-172215-
Koochiching-North Itasca-
503 PM CDT Wed Jul 17 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ITASCA AND
SOUTHWESTERN KOOCHICHING COUNTIES...

At 503 PM CDT, a strong thunderstorm was located near Alvwood, or 32
miles northeast of Bemidji, moving northeast at 30 mph.

Wind gusts up to 35 mph, half inch hail, heavy downpours, and
occasional cloud to ground lightning can be expected with this storm.

Locations impacted include...
Northome, Mizpah, Alvwood, Gemmell, Orth, Rosy, and Decker Lake.

Seek shelter inside a sturdy building and away from windows until
this storm passes. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.

This storm may intensify, please monitor local media outlets for
additional information and possible warnings from the National
Weather Service.

LAT...LON 4783 9442 4803 9403 4776 9388 4763 9441
TIME...MOT...LOC 2202Z 236DEG 26KT 4776 9432

 Miller
Special weather statement, Jul 17, 5:18 PM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Duluth MN
518 PM CDT Wed Jul 17 2019

MNZ010-018-172230-
Koochiching-North Itasca-
518 PM CDT Wed Jul 17 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ITASCA AND SOUTHERN
KOOCHICHING COUNTIES...

At 518 PM CDT, a strong thunderstorm was located over Alvwood, or 33
miles northeast of Bemidji, moving northeast at 20 mph.

Wind gusts up to 40 mph, dime size hail, heavy downpours, and
frequent cloud to ground lightning can be expected with this storm.

Locations impacted include...
Northome, Alvwood, Orth, and Highway 46 between Squaw Lake and
Northome.

Seek shelter inside a sturdy building and away from windows until
this storm passes. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.

This storm may intensify, please monitor local media outlets for
additional information and possible warnings from the National
Weather Service.

LAT...LON 4766 9432 4770 9439 4780 9441 4793 9411
      4775 9393
TIME...MOT...LOC 2217Z 241DEG 18KT 4775 9427

 Miller
Local storm report, Jul 17, 6:11 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
611 PM CDT WED JUL 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TORNADO          3 N WIRT                47.77N 93.95W
07/17/2019                   ITASCA             MN   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED A FUNNEL CLOUD THAT
            TOUCHED DOWN BRIEFLY ON COUNTY ROAD 14 NEAR
            COUNTY ROAD 31 HEADING EAST TOWARDS BIGFORK.
            LOCATION ESTIMATED BY RADAR.

&&

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 7:15 PM CDTSevere Thunderstorm WarningDLHItasca, Koochiching, Saint Louis30 min
Jul 17, 7:30 PM CDTTornado WarningDLHKoochiching, Saint Louis45 min
Jul 17, 7:45 PM CDTSevere Thunderstorm WarningDLHSaint Louis30 min
Jul 17, 8:07 PM CDTTornado Warning Tornado observedDLHSaint Louis23 min
Jul 17, 8:10 PM CDTSevere Thunderstorm WarningDLHKoochiching, Saint Louis50 min
Jul 17, 8:18 PM CDTSevere Thunderstorm WarningDLHKoochiching, Saint Louis27 min
Jul 17, 8:29 PM CDTTornado WarningDLHSaint Louis46 min
Jul 17, 8:40 PM CDTSpecial Weather StatementDLHCook35 min
Jul 17, 8:56 PM CDTSpecial Weather StatementDLHCook19 min
Jul 17, 9:01 PM CDTSevere Thunderstorm WarningDLHSaint Louis44 min
Jul 17, 9:13 PM CDTSevere Thunderstorm WarningDLHLake, Saint Louis47 min
Jul 17, 9:20 PM CDTSpecial Weather StatementDLHCook10 min
Jul 17, 9:32 PM CDTSpecial Marine WarningDLH58 min
Jul 17, 9:35 PM CDTSpecial Weather StatementDLHCook10 min
Jul 17, 9:47 PM CDTSpecial Weather StatementDLHCook13 min
Jul 17, 9:56 PM CDTSevere Thunderstorm WarningDLHLake, Saint Louis64 min
Jul 17, 10:03 PM CDTSpecial Weather StatementDLHCook12 min
Jul 17, 10:12 PM CDTSpecial Weather StatementDLH18 min
Jul 17, 10:19 PM CDTSpecial Weather StatementDLH11 min
Jul 17, 10:33 PM CDTSpecial Weather StatementDLH27 min
Jul 17, 11:03 PM CDTSpecial Weather StatementDLHLake27 min
Jul 17, 11:05 PM CDTSpecial Weather StatementDLHCook25 min
Jul 17, 11:34 PM CDTSevere Thunderstorm WarningDLHCook, Lake41 min
Jul 18, 12:19 AM CDTSpecial Weather StatementDLHCook26 min
Jul 18, 12:23 AM CDTSpecial Marine WarningDLH37 min
Jul 18, 12:46 AM CDTSpecial Weather StatementDLHCook29 min
Jul 18, 1:13 AM CDTSpecial Weather StatementDLHCook32 min
Jul 18, 1:46 AM CDTSpecial Weather StatementDLHCook29 min
Jul 18, 1:54 AM CDTSevere Thunderstorm WarningDLHCook22 min
Jul 18, 1:57 AM CDTSpecial Marine WarningDLH24 min
Jul 18, 11:21 AM CDTSpecial Weather StatementDLHCarlton9 min
Jul 18, 11:51 AM CDTSevere Thunderstorm WarningDLHCarlton, Pine24 min
Jul 18, 3:49 PM CDTSpecial Marine WarningDLH26 min
Jul 18, 4:11 PM CDTSpecial Marine WarningDLH19 min

Nearby

Tornado Warnings in Minnesota, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.